# SDR CALA9601048

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT 28 ABC EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE LEADING TO LAMP ASSEMBLY OF SEAT 28 ABC.  THE WIRE WAS REPAIRED AND OPERATION CHECKED GOOD.
